# SDR FDEA201905161076

- Difficulty date: May 16, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 82,960 hours, 15,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984519
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING A/C - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STA 1831-  1861, X = -47.5.  EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1831-1861, X= -47.5 EVALUATED AND FOUND DAMAGED AT CROWN EXCEEDED LIMIT AT STATION 1841 X= -47.5 PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1. MAIN DECK SEAT TRACK CARRIED OUT REPAIR AT STATION 1831 TO STATION 1861 X = -47.5 AS PER SRM 53-00-52-2R FIG 201 REPAIR 1 STANDARD SEAT TRACK REPAIR-SECTION OF TRACK REPLACED. EO 1-5100-7-5001B6 PT1 TITLE : "STRUCTURES-REPAIR CATALOG-REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707'"ACCOMPLISHED . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
